The Pharmacist is proposing to do this on Monday and the Psychiatrist tried to give high praise for this so called expert. I am on the verge of naming the hospital and will do so if they go ahead and give them the publicity they so deserve. They have the expertise to do this and she is in the right place as any withdrawal from drugs can cause adverse reactions. However 150mg is ridiculous you have got to be joking. There is no way on earth I am going to sit back and see my daughter go downhill and be so ill as a result of this Pharmacist’s incompetence. I have sought the advice and experience of Dr Ann Blake Tracy – Head of the International Drug Awareness Coalition who says miniscule amounts should be taken off medication on a daily basis – not in one huge go like this specialist hospital. I am not going to sit back and do nothing about this abuse. I have seen the affects of her withdrawing once before off 50mg of Seroquel and this threw her completely off balance. This Pharmacist is going to get a huge complaint and so is the doctor if they do not listen because Dr Tracy knows what she is talking about and I have seen two attempts to withdraw my daughter and they have not been done properly and I have seen at first hand the terrible consequences.
Anyway I have written another declaration as noone in the team bothered to return my calls, you could not get through to anyone and I kept having to telephone the switchboard. Noone phoned back and I have not received back the declarations to say they are happy with the safety of what they are doing. I KNOW THIS REDUCTION WILL NOT WORK ON THE BASIS OF WHAT THEY ARE DOING AND THEY ARE SUPPOSED TO BE EXPERTS – THERE IS NO WAY I AM GOING TO LET THEM GET AWAY WITH THIS AND HAVE MY DAUGHTER DISAPPOINTED SO FOR STARTERS I WILL CONTACT EVERY BRITISH NEWSPAPER AND THEN TURN MY ATTENTION TO THE INTERNATIONAL NEWSPAPERS AND MEDIA ALL OVER THE WORLD.
This drug pushing environment of the specialist hospital under the NHS is a disgrace – it is wrong to ply a patient with drugs that have the same effects as LSD against their wishes. Dr Tracy has highlighted her research the dangers of these drugs both anti-depressants and anti-psychotics. It is cruel and abusive to put a patient through a rapid withdrawal leading to serious consequences as it can cause a patient to commit suicide and can cause severe violent behaviour and aggression.
THE PHARMACIST AND PSYCHIATRIST AT THE SPECIALIST HOSPITAL HAVE IGNORED WHAT I TOLD THEM AND GAVE THEM IN SEVERAL LETTERS ABOUT WITHDRAWAL AND I WILL THEREFORE HOLD THEM RESPONSIBLE AND WILL GO OUT OF MY WAY TO COMPLAIN IN ORDER TO GET JUSTICE IF THEY JUST GO AHEAD AND DO WHAT THEY PROPOSE. MY DAUGHTER WILL SUFFER TERRIBLE PAIN AND WILL GO THROUGH HELL WITH THEIR STUPID AND CRUEL IDEAS OF A QUICK WITHDRAWAL AND I AM PREPARED TO NAME THE HOSPITAL AND WARD CONCERNED AS THEY ARE A DISGRACE IF THEY DO THIS TO MY DAUGHTER.